Start Submission Become a Reviewer

Reading: A result on two-dimentional polar lattices

Download

A- A+
Alt. Display

Research Articles

A result on two-dimentional polar lattices

Author:

T. P. De Silva

University of Sri Jayawardenapura, Nugegoda, LK
About T. P.
Department of Mathematics
X close

Abstract

Please refer the full text
How to Cite: De Silva, T.P., 1986. A result on two-dimentional polar lattices. Journal of the National Science Foundation of Sri Lanka, 14(2), pp.227–232. DOI: http://doi.org/10.4038/jnsfsr.v14i2.8318
Published on 30 Jun 1986.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus